Some properties of the variance-optimal martingale measure for discontinuous semimartingales

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We focus on properties of the variance-optimal martingale measure for discontinuous semimartingales. In particular, we give sufficient conditions for the variance-optimal martingale measure to be a probability measure, and for the density process of the variance-optimal martingale measure to satisfy the reverse Hölder inequality, respectively. Moreover, we study relationship with mean-variance hedging.

Original languageEnglish
Pages (from-to)163-170
Number of pages8
JournalStatistics and Probability Letters
Volume74
Issue number2
DOIs
Publication statusPublished - 2005 Sep 1

    Fingerprint

Keywords

  • Mean-variance hedging
  • Reverse Hölder inequality
  • Variance-optimal martingale measure

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this